Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    5
  • views
    2131

No More Accutane For Me... :(

natarats

405 views

So let's see...it's been about two months now that ive been taking accutane.

(sorry i havent really been updating)

well, my skin has deffinately cleared up quite impressively. its not 100% but its a heck of a lot better than before. about a week ago i was actually OKAY with going out in public without makeup but not too exstatic about it. which is actually a big step for me because i would NEVER go out without makeup on before.

so this week was my spring break and i went on a trip up to Idaho and Utah (im from Southern California) and i kept on forgetting to take my accutane pills (I upped my dosage from 60mg/day to 80mg/day about a week before) and when i got back from the trip i noticed that the back of my hands had gotten very chapped and red and peely and my face had started breaking out (like several whiteheads on my face which hasnt really happened since taking the accutane. the really nice thing ive been noticing too about accutane is that after i pop zits, the spot heals much faster than it used to). I believe that the chapped hands have resulted from a mixture of accutane and really dry, cold weather and I think I started breaking out because i missed a few days of accutane. so its really really nice to know that it's actually working! YAY!

yeah but not really.

because i just asked my stepdad the other day to order more accutane online for me yesterday and he said that all of a sudden the website is asking for a perscription and stuff which i dont have so now they're not letting us buy them anymore which is really freaking me out. my stepdad has been trying to find reliable sites that will sell them to us without a perscription but he said hes having trouble with that and i only have about 5 days worth of accutane left so im pretty much screwed.

WHAT SHOULD I DOOOOOOO?!?!?!?!?! IM FREAKING OUT!!!!!!!



1 Comment


Well, I would probably recommend going to a dermatologist and telling them about your problem. Tell them that you have been on it for quite a while and blah blah. I don't know how'll they react since some doctors don't just give out prescriptions like that... Best of luck though :/

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×